# SDR DALA2023050503526

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50020
- Aircraft time: 8,661 hours, 4,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 608468-14AD SECTION I ISSUED FOR CORROSION TO LH SLAT TRACKS. ACCOMPLISHED ERA 608468-14AD REV ORIGINAL SECTION 1. (LP# 2747021)
